# SDR TWRA96192

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 58541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK EGRESS LIGHT IS INOP AND LEFT OF 'Z' ZONE EGRESS LIGHTS ARE INOP.  REMOVED AND REPLACED STRIP IN UPPER DECK AND REPAIRED BROKEN WIRE IN 'A' ZONE PER MM 33-51-00.  (M)
